MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.56.652.135

Медицинская библиотека · Postgraduate medical journal · 1980

Para-aminosalicylic acid-induced hypoglycaemia in a patient with diabetic nephropathy.

Dandona P, Greenbury E, Beckett A G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 62-year-old Indian with diabetic nephropathy controlled with metformin, developed miliary tuberculosis for which he was treated with rifampicin, isoniazid and ethambutol. Soon afterwards he developed cholestatic hepatitis and visual disturbance. Rifampicin and ethambutol were stopped. Streptomycin caused vertigo and had to be stopped. The introduction of para-aminosalicylic acid (PAS) led to hypoglycaemic coma. Metformin was stopped. Hypoglycaemic coma recurred. PAS was stopped and the patient's blood glucose concentrations became normal. Treatment with isoniazid and ethambutol led to total recovery from pulmonary tuberculosis. The induction of hypoglycaemia with PAS in this patient suggests a potential role for PAS in the treatment of diabetes mellitus.

Для цитирования: Dandona P, Greenbury E, Beckett A G. Para-aminosalicylic acid-induced hypoglycaemia in a patient with diabetic nephropathy.. Postgraduate medical journal. 1980. DOI: 10.1136/pgmj.56.652.135.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.